# SDR FDEA201107162734

- Difficulty date: July 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 42,376 hours, 18,523 cycles
- Engine: Ge CF680A3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100014
- Condition: Misrepaired
- Location: Zone 500
- Component: Flap, Airbus
- Component part number: A5797010001400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOUND AT LT WING T/E FLAP LOWER SURFACE OTBD AREA RIB 9 & RIB 10.    FOUND PREVIOUSLY NOT REPAIRED IAW ANY APPROVED DATA.  NEW REPAIR ACCOMPLISHED IAW SRM 57-52-12 REV 79, FIGURE 205.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
